A relation between perfect equilibria in extensive form games and proper equilibria in normal form games

Research output: Contribution to journalArticleScientificpeer-review

257 Downloads (Pure)
Original languageEnglish
Pages (from-to)1-13
Number of pages13
JournalInternational Journal of Game Theory
Volume13
Issue number1
Publication statusPublished - 1984

Cite this

@article{3734d89efd5c4c80a2305d7a6db5978a,
title = "A relation between perfect equilibria in extensive form games and proper equilibria in normal form games",
author = "{van Damme}, E.E.C.",
note = "Pagination: 13",
year = "1984",
language = "English",
volume = "13",
pages = "1--13",
journal = "International Journal of Game Theory",
issn = "0020-7276",
publisher = "Springer Verlag",
number = "1",

}

A relation between perfect equilibria in extensive form games and proper equilibria in normal form games. / van Damme, E.E.C.

In: International Journal of Game Theory, Vol. 13, No. 1, 1984, p. 1-13.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - A relation between perfect equilibria in extensive form games and proper equilibria in normal form games

AU - van Damme, E.E.C.

N1 - Pagination: 13

PY - 1984

Y1 - 1984

M3 - Article

VL - 13

SP - 1

EP - 13

JO - International Journal of Game Theory

JF - International Journal of Game Theory

SN - 0020-7276

IS - 1

ER -